# SDR CALA9800358

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5754 · Leading Edge Devices
- Part: Vane
- Condition: Disbonded
- Location: Lt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING INBOARD FLAP VANE DISBONDED ON UPPER SURFACE.  THE FLAP VANE WAS REMOVED, REPAIRED, AND REINSTALLED IAW MM 57-54-00.
